# SDR MAL2008F00005

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 22,976 hours, 25,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 288 TO STA 339 SEAT TRACK CORRODED, BL 0 AND BL 18.3.  REPAIRED SEAT TRACK IAW EOS53060.  SUPPORT FRAME CORRODED AT STA 294 RT SIDE.  REPLACED SUPPORT FRAME P/N 7253710-243 IAW SRM 51-40-21.  SUPPORT FRAME CORRODED AT STA 294 ON LT SIDE.  REPLACED SUPPORT FRAME P/N 7253711-245 IAW SRM 51-40-21.  (S)
